Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Lupron causing Dermatitis?

Hi Ladies! I started (but had to cancel) an IFV round, including Lupron injections a few months ago. The pamphlet said it could cause dermatitis but didn't specify what kind or how to treat it. I developed matching scaley patches on the rise of each shoulder blade. (I've never had symetrical rashes before - so weird!) So here I am, two months after stoping the Lupron, and they still haven't gone away. I can make them decrease with hydrocortozone cream, but it never goes all the way away. I'm going to the Dr's in a few weeks for something else, but I wondered if anyone else has come across this before? Any ideas on getting it to go away?

Thanks!
Kate

Answer Question
 
sixstringkate

Asked by sixstringkate at 12:55 AM on Jun. 3, 2009 in Health

Level 1 (0 Credits)
Answers (0)
  • No answers yet
Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN